Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on the functional equations $ f(xy)=f(x)+f(y)$, $ f(x\sp n)=nf(x)$


Author: Joseph Milkman
Journal: Proc. Amer. Math. Soc. 1 (1950), 505-508
MSC: Primary 39.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0038543-3
MathSciNet review: 0038543
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39.0X

Retrieve articles in all journals with MSC: 39.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0038543-3
Article copyright: © Copyright 1950 American Mathematical Society